zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Divisibility of class numbers of imaginary quadratic fields whose discriminant has only two prime factors. (English) Zbl 1226.11117
Summary: Let $g\geq 2$ and $n\geq 1$ be integers. In this paper, we show that there are infinitely many imaginary quadratic fields whose class number is divisible by $2g$ and whose discriminant has only two prime divisors. As a corollary, we show that there are infinitely many imaginary quadratic fields whose 2-class group is a cyclic group of order divisible by $2^n$.

MSC:
11R29Class numbers, class groups, discriminants
11R11Quadratic extensions
WorldCat.org
Full Text: DOI Euclid
References:
[1] A. Balog and K. Ono, Elements of class groups and Shafarevich-Tate groups of elliptic curves, Duke Math. J. 120 (2003), no. 1, 35-63. · Zbl 1048.11044 · doi:10.1215/S0012-7094-03-12012-8
[2] P. Barrucand and H. Cohn, Notes on primes of type $x^{2}+32y^{2}$, class number, and residuacity, J. Reine Angew. Math. 238 (1969), 67-70. · Zbl 0207.36202 · doi:10.1515/crll.1969.238.67 · eudml:183503
[3] H. Bauer, Zur Berechnung der 2-Klassenzahl der quadratischen Zahlkörper mit genau zwei verschiedenen Diskriminantenprimteilern, J. Reine Angew. Math. 248 (1971), 42-46. · Zbl 0215.07202 · doi:10.1515/crll.1971.248.42 · crelle:GDZPPN002185768 · eudml:151108
[4] K. Belabas and E. Fouvry, Sur le 3-rang des corps quadratiques de discriminant premier ou presque premier, Duke Math. J. 98 (1999), no. 2, 217-268. · Zbl 1061.11503 · doi:10.1215/S0012-7094-99-09807-1
[5] J. Brüdern, K. Kawada and T. D. Wooley Additive reprensentation in thin sequences, II: The binary Goldbach problem, Mathematica 47 (2000), no. 1-2, 117-125. · Zbl 1023.11053 · doi:10.1112/S002557930001576X
[6] H. Hasse, Über die Teilbarkeit durch $2^{3}$ der Klassenzahl imaginär-quadratischer Zahlkörper mit genau zwei verschiedenen Diskriminantenprimteilern, J. Reine Angew. Math. 241 (1970), 1-6. · Zbl 0207.36203 · doi:10.1515/crll.1970.241.1 · crelle:GDZPPN002184567 · eudml:150990
[7] H. Hasse, Über die Teilbarkeit durch $2^{3}$ der Klassenzahl quadratischen Zahlkörper mit genau zwei verschiedenen Diskriminantenprimteilern, Math. Nachr. 46 (1970), 61-70. · Zbl 0212.08002 · doi:10.1002/mana.19700460107
[8] P. Kaplan, Divisibilité par 8 du nombre des classes des corps quadratiques dont le 2-groupe des classes est cyclique, et réciprocité biquadratique, J. Math. Soc. Japan 25 (1973), 596-608. · Zbl 0276.12006 · doi:10.2969/jmsj/02540596
[9] P. Kaplan, Unités de norme $-1$ de $Q(\surd p)$ et corps de classes de degre 8 de $Q(\surd -p)$ où $p$ est un nombre premier congru à 1 modulo 8, Acta Arith. 32 (1977), no. 3, 239-243. · Zbl 0357.12010 · eudml:205548
[10] P. Kaplan, K. Williams and K. Hardy, Divisibilité par 16 du nombre des classes au sens strict des corps quadratiques réels dont le deux-groupe des classes est cyclique, Osaka J. Math. 23 (1986), no. 2, 479-489. · Zbl 0622.12003
[11] A. Perelli, Goldbach numbers represented by polynomials, Rev. Mat. Iberoamericana, 12 (1996), no. 2, 477-490. · Zbl 0874.11069 · doi:10.4171/RMI/205 · eudml:39501
[12] L. Rédei, Über die Grundeinheit unt die durch 8 teilbaren Invarianten der absolten Klasseengruppe im quadratischen Zahlkörpers, J. Reine Angew. Math. 171 (1934), 131-148. · Zbl 0009.29302 · doi:10.1515/crll.1934.171.131 · crelle:GDZPPN002172925 · eudml:149888
[13] L. Rédei and H. Reichardt, Die Anzahl der durch 4 teilbaren Invarianten der Klassengruppe eines beliebigen quadratischen Zahlkörpers, J. Reine Angew. Math. 170 (1933), 69-74. · Zbl 0007.39602 · crelle:GDZPPN002172658 · eudml:149862
[14] H. Reichardt, Zur Struktur der absoluten IdealKlassengruppe im quadratichen Zahlkörper, J. Reine Angew. Math. 170 (1933), 75-82. · Zbl 0007.39603 · crelle:GDZPPN002172666 · eudml:149863
[15] K. Soundararajan, Divisibilty of class numbers of imaginary quadratic fields, J. London Math. Soc. (2) 61 (2000), no. 3, 681-690. · Zbl 1018.11054 · doi:10.1112/S0024610700008887
[16] Y. Yamamoto, Divisibility by 16 of class number of quadratic fields whose 2-class groups are cyclic, Osaka J. Math. 21 (1984), no. 1, 1-22. · Zbl 0535.12002